Volume 18, Issue 4
Least-Squares Mixed Finite Element Method for Saddle-Point Problem

Li Heng Wang & Huo Yuan Duan

DOI:

J. Comp. Math., 18 (2000), pp. 353-364

Published online: 2000-08

Preview Full PDF 122 1629
Export citation
  • Abstract

In this paper, a least-squares mixed finite element method for the solution of the primal saddle-point problem is developed. It is proved that the approximate problem is consistent ellipticity in the conforming finite element spaces with only the discrete BB-condition needed for a smaller auxiliary problem. The abstract error estimate is derived.

  • Keywords

least-squares method mixed finite element approximation saddlepoint problem

  • AMS Subject Headings

  • Copyright

COPYRIGHT: © Global Science Press

  • Email address
  • BibTex
  • RIS
  • TXT
@Article{JCM-18-353, author = {}, title = {Least-Squares Mixed Finite Element Method for Saddle-Point Problem}, journal = {Journal of Computational Mathematics}, year = {2000}, volume = {18}, number = {4}, pages = {353--364}, abstract = { In this paper, a least-squares mixed finite element method for the solution of the primal saddle-point problem is developed. It is proved that the approximate problem is consistent ellipticity in the conforming finite element spaces with only the discrete BB-condition needed for a smaller auxiliary problem. The abstract error estimate is derived. }, issn = {1991-7139}, doi = {https://doi.org/}, url = {http://global-sci.org/intro/article_detail/jcm/9048.html} }
TY - JOUR T1 - Least-Squares Mixed Finite Element Method for Saddle-Point Problem JO - Journal of Computational Mathematics VL - 4 SP - 353 EP - 364 PY - 2000 DA - 2000/08 SN - 18 DO - http://doi.org/ UR - https://global-sci.org/intro/article_detail/jcm/9048.html KW - least-squares method KW - mixed finite element approximation KW - saddlepoint problem KW - AB - In this paper, a least-squares mixed finite element method for the solution of the primal saddle-point problem is developed. It is proved that the approximate problem is consistent ellipticity in the conforming finite element spaces with only the discrete BB-condition needed for a smaller auxiliary problem. The abstract error estimate is derived.
Li Heng Wang & Huo Yuan Duan. (1970). Least-Squares Mixed Finite Element Method for Saddle-Point Problem. Journal of Computational Mathematics. 18 (4). 353-364. doi:
Copy to clipboard
The citation has been copied to your clipboard